# SDR 97ZZZX2023

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8200P
- Make and model: Piper PA-24-250
- Aircraft serial: 243452
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: 452363
- Condition: Worn
- Location: Stab
- Part time: 2,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSP FOUND STAB BEARING WAS WORN.  INSP IN AREA COVERED IN AD 97-13-10 NOTE 1 PARA (A2) AND SB 411A INST PARA (1-4).
